Turn on thread page Beta

Metronidazole - are these side effects normal? Please help! watch

    • #1
    • Thread Starter
    #1

    I've started taking Metronidazole for a possible PID infection and I've just taken my first one of the third day, I'm having the usual side effects most people get like metallic taste, headaches and feeling ill but I've starts getting strange side effects. I was talking to my friend yesterday and for about 15 minutes my speech started to get slurred and I couldn't seem to string a proper sentence together, but it did go away. I have had some visionary problems as well almost like I'm starting to have a panic attack. Are these normal on this medication? Because I know it's a pretty nasty drug anyway or should I be worried and stop taking them?
    • #2
    #2

    Go see your doctor if you're concerned about anything.
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: May 16, 2015

1,215

students online now

800,000+

Exam discussions

Find your exam discussion here

Poll
Should universities take a stronger line on drugs?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.